# SDR CALA2017101303578

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 62,849 hours, 26,076 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 4240
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,545 hours, 3,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT ON ECAM. PRESSURIZATION ISSUE.  EMERGENCY DECLARED.  REPLACED SKIN AIR OUTLET VALVE REF. MM 21-26-53. OPERATIONAL CHECKED GOOD IAW MM 21-26-00.
